# SDR RAIA00711003

- Difficulty date: November 4, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 20,255 hours, 19,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3508 - PIT - EMERGENCY LIGHT FLOOR PROXIMITY LIGHT STRIP INOP.  MAINTENANCE DEFFERED PER MEL.
